# SDR CA090807007

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,094 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 42053
- Condition: Unknown
- Location: Hyd System
- Part time: 514 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUX HYD PUMP POPPING NORMAL SUPPLY CIRCUIT BREAKER DURING GROUND OPERATIONS.
